# SDR DALA2018110106410

- Difficulty date: October 30, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 47,947 hours, 20,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ABOVE THE L2 DOOR DOES NOT ILLUMINATE.  EMERGENCY EXIT LIGHT ABOVE L-2 DOOR OPS CK NORMAL.
